# SDR 2023FA0000275

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: General aviation
- Aircraft: N505FW
- Make and model: Bell 505
- Aircraft serial: 65330
- Aircraft time: 900 hours, 900 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: SLS030910109
- Part serial: NSN
- Condition: Unstaked
- Location: Zone 200
- Part time: 900 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SUPPORT BEARINGS IN TRANSMISSION RESTRAINT P/N SLS-030-910-109, HAVE BECOME  "UN-STAKED" RESULTING IN A 1TO 1 VERTICAL VIBRATION.
